# SDR DHL2004755510

- Difficulty date: October 21, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C-CHECK, CORROSION FUSELAGE SKIN UNDER WING-TO-BODY FAIRING STA 720D + 14" STR 19R.  REMOVED ANTI ICE DUCTS & HYD LINES HARDWARE.  REMOVED RT WING ROOT WIRE HARNESSES AND SUPPORTS.  CUT OUT DAMAGE UPPER SKIN 4.5 X 3 INCHES IAW B727 SRM 53-30-3 FIG 5.  FABRICATED DOUBLER 9.5 X 12", 2024T3 .080 PO 9001245 SHIM 12 X 3" 2024T3 .071 PO 9001424 FILLER 2024.T3 .071 PO 9001424 IAW B727 SRM 53-30-3 FIG 6.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM, INSTALLED ANTI ICE DUCTS HYD LINES AND WING TO BODY FAIRING.  INSTALLED R/W ROOT WIRE HARNESS & SUPPORTS.
